Anadin Extra 16 Caplets

Anadin Extra 16 Caplets

Vendor
Local Pharmacy Online
Regular price
£2.00
Sale price
£2.00
Regular price
Sold out
Unit price
per 
Tax included.

Anadin Extra Caplets are for the symptomatic treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat and period pains. They also provide symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness and symptoms of cold and influenza.

Details:

For relief from: headache, migraine, period pain, back pain, muscle ache & pain, rheumatic pain, fever, toothache, cold & flu symptoms.

Also provides relief from: lower back pain, stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat.

  • Aspirin: to target the source of pain
  • Paracetamol: to help block the pain signals from reaching the brain
  • Caffeine: to accelerate pain relief
How to Use:

Adults, the elderly and young persons aged 16 and over: Take 2 tablets with a drink of water, then if necessary take 2 tablets every 4 hours.

Ingredients:

Active Ingredient: Each film-coated tablet contains: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg.

Product Reference:

SKU: ANADI002